Skip to main content
    • Aa
    • Aa
  • Mathematical Proceedings of the Cambridge Philosophical Society, Volume 148, Issue 3
  • May 2010, pp. 425-428

A new approach to the Suzuki groups

  • DOI:
  • Published online: 20 November 2009

There are many constructions of the Suzuki groups in the literature (see for example Suzuki's original paper [3], as well as [1, 2, 4]), and one needs to make a strong case to justify publishing another. Yet I believe the construction below is sufficiently new and sufficiently elementary that in time it will come to be regarded as the standard construction.

Linked references
Hide All

This list contains references from the content that can be linked to their source. For a full set of references and notes please see the PDF or HTML where available.

[3]M. Suzuki On a class of doubly transitive groups. Ann. Math. 75 (1962), 105145.

[4]J. Tits Ovoïdes et groupes de Suzuki. Arch. Math. 13 (1962), 187198.

Recommend this journal

Email your librarian or administrator to recommend adding this journal to your organisation's collection.

Mathematical Proceedings of the Cambridge Philosophical Society
  • ISSN: 0305-0041
  • EISSN: 1469-8064
  • URL: /core/journals/mathematical-proceedings-of-the-cambridge-philosophical-society
Please enter your name
Please enter a valid email address
Who would you like to send this to? *